ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic differential games with multiple modes

Ghosh, Mrinal K and Marcus, Steven I (1998) Stochastic differential games with multiple modes. In: Stochastic Anaylsis and Application, 16 (01). pp. 91-105.

[img] PDF
STOCHASTIC_DIFFERENTIAL.pdf - Published Version
Restricted to Registered users only

Download (165Kb) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

We have studied two person stochastic differential games with multiple modes. For the zero-sum game we have established the existence of optimal strategies for both players. For the nonzero-sum case we have proved the existence of a Nash equilibrium.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Marcel Deker Inc.
Keywords: Controlled diusions;Markov chains;Markov strategy;Opti- mal strategy;Isaacs equation;Nash equilibrium.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Nov 2009 06:15
Last Modified: 19 Sep 2010 05:27
URI: http://eprints.iisc.ernet.in/id/eprint/19272

Actions (login required)

View Item View Item